| Model Number |
TN FC500 FLOW CYTOMETER 100-240V 50/60HZ |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The field service engineer (fse) reported signal shift at fl2 and fl3 positions on the fc500 flow cytometer while running flow check control while servicing the instrument.There was no report of death, injury, or change to patient treatment as a result of this event.There were no erroneous patient results generated.
Additional Manufacturer Narrative
Patient information is not applicable.There was no impact to patients as a result of this event.While the fse was servicing the instrument for an unrelated issue, he observed that the tarpon xl amp assembly at the fluorescence channel (fl2 and fl3) positions was defective.To resolve the issue the fse replaced the board at the identified positions.Bec is filing an mdr for this event based on the fda classification of the 08 jan 2018 urgent medical device recall as a class i recall on 20 nov 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier: (b)(4).
Additional Manufacturer Narrative
Follow up report 01- correction field g3 date received by manufacturer revised to reflect correct date of awareness by bec.Bec internal identified - (b)(4).